34261

Автор(ы): 

Автор(ов): 

2

Параметры публикации

Тип публикации: 

Статья в журнале/сборнике

Название: 

Providing the Invariance Property on the Basis on Oscillation Modes

ISBN/ISSN: 

ISSN 1064-5624

Наименование источника: 

  • Doklady Mathematics

Обозначение и номер тома: 

Vol. 88, No. 2

Город: 

  • Москва

Издательство: 

  • Pleiades Publishing, Ltd. (Плеадес Паблишинг, Лтд)

Год издания: 

2013

Страницы: 

618–623
Аннотация
The theory of invariance is a major field of control theory. At present, there are the following formula tions of invariance problems and methods for their solution as applied to linear models of control systems: complete invariance, invariance with prescribed accu racy, and asymptotic invariance.

Библиографическая ссылка: 

Кочетков С.А., Уткин В.А. Providing the Invariance Property on the Basis on Oscillation Modes / Doklady Mathematics. М.: Pleiades Publishing, Ltd. (Плеадес Паблишинг, Лтд), 2013. Vol. 88, No. 2. С. 618–623.

Публикация имеет версию на другом языке: 

Да

Связь с публикацией: